In this paper, we study the existence and global exponential stability of positive almost periodic solutions for the generalized model of hematopoiesis with multiple time-varying delays. Under proper conditions, we employ a novel proof to establish some criteria to ensure that all solutions of this model converge exponentially to the positive almost periodic solution.
"Global exponential stability of positive almost periodic solutions for a model of hematopoiesis." Kodai Math. J. 37 (2) 260 - 273, June 2014. https://doi.org/10.2996/kmj/1404393886